# SDR QXEA2023101900144

- Difficulty date: October 12, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N636QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000749
- Aircraft time: 13,349 hours, 8,677 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT SERVICE DOOR EMERGENCY SLIDE MECHANISM CABLE SHEATHING PULLED WAY FROM UPPER SWAGED END. REMOVED UPPER PORTION OF AFT SERVICE DOOR FLEXBALL CABLE/CONTROL COMMAND KIT TO F.O.M. REF AMM 52-42-40. REPAIRED AFT SERVICE DOOR FLEXBALL CABLE PER HORIZON COC 52-42-40. REINSTALLED UPPER PORTION OF AFT SERVICE DOOR FLEXBALL CABLE.
